DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/9648

Title: MAXIMUM FLOW IN PROBABILISTIC COMMUNICATION-NETWORKS
Authors: NAWATHE, SP
RAO, BV
Issue Date: 1980
Publisher: JOHN WILEY & SONS LTD
Citation: INTERNATIONAL JOURNAL OF CIRCUIT THEORY AND APPLICATIONS, 8(2), 167-177
URI: http://dx.doi.org/10.1002/cta.4490080209
http://dspace.library.iitb.ac.in/xmlui/handle/10054/9648
http://hdl.handle.net/10054/9648
ISSN: 0098-9886
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback